# SDR RMXA323103154

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Aircraft time: 5,886 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 355A5330017051
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON LAUNCHING, TO ANSWER A FLIGHT REQUEST FOR A SCENE CALL, THE MEDIC AND NURSE REPORTED A STRONG ODOR OF FUEL.  ADVISED SITUATION AND LANDED THE ACFT TO INVESTIGATE.  REQUESTING AGENCY HAD ELECTED TO GROUND TRANSPORT THE PATIENT AND THAT WE WERE CANCELLED ANYWAY.  THE ACFT HAD DEVELOPED A FUEL LEAK.  MECHANIC WAS NOTIFIED AND DETERMINED THAT A FUEL LINE WAS DETERIORATED.  MECHANIC RESPONS: LEAK WAS FOUND ON BOOST PUMP FUEL HOSE PN 355A5330017051.  REMOVED BAD HOSE AND REPLACED WITH NEW HOSE PN 355A5330017051. PERFORMED LEAK CHECK, NO LEAKS FOUND. SMC C/W BY DUTY PILOT.
